Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Ritch...

Posted by Mr.Scott on January 9, 2003, at 23:36:45

In reply to Re: On it, sometimes off it! vagen, posted by Ritch on January 9, 2003, at 23:24:04

All SSRI's so far have caused me arthralgia/myalgia much like fibromyalgia. I can propose endlessly why this occurrs but it doesn't matter anyways except that it does.

Currently I'm on Lexapro for my AD, and I find the same old muscle pains rearing their ugliness. I would agree with you M/Ritch that Effexor did not cause that for me either..

Let me ask you on that note if you find Effexor to be anticholinergic?

That could possibly explain a lack of tight muscles that other SSRI's cause. If the muscle pain doesn't get better I may have to switch back to effexor. Which I believe MAY have better better for my cognitive functions anyways.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mr.Scott thread:135045
URL: http://www.dr-bob.org/babble/20030106/msgs/135160.html